# SDR C2XA99BT058

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 3/6
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 4281 - CREW REPORTED PSU LIGHTS OVER EMERGENCY LIGHTS ROWS 3 AND 6 AS INOPERATIVE.  EMERGENCY LIGHTS TESTED GOOD, REPLACED BULBS IN PSU'S AS NECESSARY.  NO EMERGENCY LIGHT PROBLEM FOUND.  (M)
